# SDR GTIA2024090938358

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 61,791 hours, 28,499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT INOP ( F/O FLASHLIGHT (BATTERY OPERATED) )-R/R FO EMGCY FLASH LIGHT IAW AMM 25-65-01 OP TEST OK THIS CLEAR DMI 3367580-1 PLACARD REMOVED MOC NOTIFIED
